# SDR C2XA98CL055

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- Engine: Pwa PW118
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144143
- Condition: Failed
- Location: Lt Engine
- Part time: 17,168 hours
- Stage of operation: NR
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

ORF - FLT 3347 - CREW REPORTED THE LEFT ENGINE DUCT LEAK LIGHT ILLUMINATED IN FLIGHT AND REMAINED ILLUMINATED AFTER THE CHECKLIST WAS ACCOMPLISHED.  THE LEFT ENGINE WAS SECURED AND THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO CLE, AND THE LEFT ENGINE BLEED PRESSURE REGULATOR/SHUTOFF VALVE WAS REMOVED AND REPLACED IAW EMB-120 MM 21-50-01.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
